# SDR 7GMB201710160001

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 4,449 hours, 3,708 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0649
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TRIED TO RAISE THE LANDING GEAR LEVER, BUT IT DID NOT MOVE. IAW QRH THE CREW PRESSED EMERGENCY RELEASE,  LANDING GEAR LEVER STILL DID NOT MOVE.  RETURNED TO DEPARTURE AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT AND FOUND THE LANDING GEAR LEVER ASSEMBLY DOWN LOCK RELEASE BUTTON WAS INTERMITTENT. REPLACED THE LANDING GEAR LEVER ASSEMBLY WITH REPAIRED UNIT. OPS CHECKED GOOD.
